# SDR CA030514004

- Difficulty date: April 28, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 18,821 hours
- Engine: Pwa PT6A28
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Flange
- Part number: 504100491
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK ON BULKHEAD FLANGE APPROX. .7500 LONG CRACK. NOSE COMPARTMENT AREA, NOSE WHEEL STEERING IDLER SHAFT SUPPORT INTERCOSTAL BULKHEAD.
